# SDR FDEA2019042290861

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 72,354 hours, 27,386 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 6
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#6 TIRE FAILURE ON LANDING  COMPLIED WITH TIRE BURST INSP PER AMM 05-51-16. NO DEFECTS NOTED EXCEPT #6 TIRE FAILURE. R&R #6 MLG WHEEL & TIRE ASSY PER AMM 32-45-01.   R&R #5 MLG WHEEL & TIRE ASSY PER AMM 32-45-01.
